# SDR DALA1015971613

- Difficulty date: June 19, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 38,666 hours, 5,161 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Step
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG VIBRATION NOTICED IN CRUISE FROM RIGHT WING ROOT AREA.  FOUND THE OVERWING ESCAPE STEP HINGE PIN NOT FULLY INSTALLED.  INSTALLED THE PIN ACC AMM 52-21-01-990-208.  SATISFACTORY (DL76G101765).
